Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 249, NWS Tulsa, OK

July 9, 2020Haskell County, LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2020, 11:14 AM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2020, 11:14 AM CDT (16:14 UTC)
Expired
Jul 9, 2020, 12:15 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 25 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 11:25 AM CDTTSTM WND DMGAlma, ARTREE DOWN IN ALMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 1:09 AM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1691 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

307 
WUUS54 KTSA 091614
SVRTSA
ARC033-047-131-OKC061-079-135-091715-
/O.NEW.KTSA.SV.W.0249.200709T1614Z-200709T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1114 AM CDT Thu Jul 9 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southern Franklin County in west central Arkansas...
  Crawford County in northwestern Arkansas...
  Sebastian County in west central Arkansas...
  East central Haskell County in southeastern Oklahoma...
  Southeastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 1215 PM CDT.

* At 1113 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles south of Mountainburg to Fort Smith to 4
  miles northwest of Bokoshe, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Poteau...                         Ozark...
  Charleston...                     Cedarville...
  Mountainburg...                   Greenwood...
  Alma...                           Barling...
  Pocola...                         Muldrow...
  Roland...                         Lavaca...
  Spiro...                          Arkoma...
  Mulberry...                       Panama...
  Wister...                         Dyer...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 35.
 Interstate 40 in Oklahoma between mile markers 312 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 35.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3502 9423 3487 9468 3530 9495 3552 9457
      3569 9417 3545 9371
TIME...MOT...LOC 1613Z 330DEG 22KT 3558 9419 3538 9440 3523 9484 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
290 
WWUS54 KTSA 091648
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1148 AM CDT Thu Jul 9 2020

OKC061-135-091658-
/O.CAN.KTSA.SV.W.0249.000000T0000Z-200709T1715Z/
Haskell OK-Sequoyah OK-
1148 AM CDT Thu Jul 9 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HASKELL AND
SOUTHEASTERN SEQUOYAH COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until noon CDT for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3502 9423
      3487 9468 3520 9488 3520 9482 3533 9458
      3530 9449 3537 9448 3561 9401 3545 9371
TIME...MOT...LOC 1648Z 329DEG 22KT 3541 9407 3521 9428 3507 9473 

$$

ARC033-047-131-OKC079-091715-
/O.CON.KTSA.SV.W.0249.000000T0000Z-200709T1715Z/
Franklin AR-Crawford AR-Sebastian AR-Le Flore OK-
1148 AM CDT Thu Jul 9 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHERN FRANKLIN...SOUTHEASTERN CRAWFORD...SEBASTIAN AND
NORTHEASTERN LE FLORE COUNTIES...

At 1148 AM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Mulberry to near Greenwood to 6 miles
west of Poteau, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Ozark...
Charleston...                     Greenwood...
Alma...                           Barling...
Pocola...                         Lavaca...
Spiro...                          Arkoma...
Mulberry...                       Panama...
Wister...                         Dyer...
Hackett...                        Howe...
Altus...                          Hartford...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 7 and 35.
 Interstate 540 between mile markers 1 and 14.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3502 9423
      3487 9468 3520 9488 3520 9482 3533 9458
      3530 9449 3537 9448 3561 9401 3545 9371
TIME...MOT...LOC 1648Z 329DEG 22KT 3541 9407 3521 9428 3507 9473 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:46 AM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jul 9, 6:46 AM CDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
646 AM CDT Thu Jul 9 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MCS with observed wind gusts in the 30-50KT range early this
morning will continue to slide south southeast into Northeast
Oklahoma and Northwest Arkansas though the morning hours. This
activity should begin to weaken the further southward it
goes...though a period of MVFR conditions and gusty/strong winds
will be possible. The remnants of the MCS look to exit the CWA
early this afternoon with the potential of some additional
redevelopment during the afternoon hours. With uncertainty of
coverage will hold off on extending a mention of thunder past
early afternoon. Otherwise...scattered to broken mid and high
clouds combined with breezy southerly winds are forecast this
afternoon/evening for the CWA. ALso this evening and into
tonight...thunderstorm chances are forecast to continue with the
potential of another MCS. For now will carry Prob30 groups for
Northeast Oklahoma and Northwest Arkansas.

&&

.PREV DISCUSSION... /Issued 329 AM CDT Thu Jul 9 2020/

DISCUSSION...
Severe MCS ongoing across central / eastern KS will continue a SSE
track through the morning and spread across NE OK and much of NW
AR by late morning or early afternoon. The MCS will be well past
peak intensity as it enters the fcst area however a continuation
of strong to isolated svr wind gusts will remain possible
especially across NE OK nearer the plume of deeper precipitable
water noted in GOES imagery. Extensive outflow and convectively
overturned airmass will spread westward and provide slightly
cooler temps today while low level moisture gradually modifies
along and east of the outflow boundary by late afternoon. Data
have continued to suggest the influence of a subtle wave along
remnant sfc boundary and qpf signals from both CAMs and larger
grid scale models raise confidence in at least scattered
convection developing into NE OK during the evening hours. Fcst
soundings are supportive of initial supercell structure with
seasonably strong wind fields and ample instability. Supercell
motion is fcst to be rather slow raising potential for isolated
hvy rainfall totals along with the svr weather threat. Convective
trends into tonight could either be from continued upscale growth
atop the modify outflow boundary or possibly from another storm
complex dropping southeast into the area.

Any storms ongoing early Friday are likely to be confined to
eastern portions of the fcst area with a diminishing trend through
the day with current data suggesting a quiet Friday night.
Saturday has a notable spread in potential with upper ridging
expanding influence eastward while a rather strong wave will be
rounding the eastern side of the ridge axis and driving an
expanding area of convection across the central Plains. The
evolution of this convection and its westward influence remains a
large uncertainty. West of any convection, and/or before its
arrival into the forecast area, temperatures will warm quickly and
excessive heat conditions are probable for portions of the fcst
area. The aforementioned wave will push a weak cold front into the
area and temporarily provide slightly cooler temps for Sunday.
Thereafter, upper ridging expands across much of the southern tier
states and thus begins a prolonged period of hot and humid
conditions which likely continue through much of the upcoming
week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  75  95  77 /  80  40  20   0
FSM   92  74  96  76 /  80  30  20   0
MLC   93  76  95  76 /  20  20  20   0
BVO   88  73  92  75 /  90  50  20  10
FYV   88  71  90  73 /  90  40  30   0
BYV   88  70  91  71 /  80  40  30  10
MKO   92  74  95  76 /  80  30  20   0
MIO   89  72  93  73 /  90  50  30  10
F10   93  74  95  76 /  30  30  20   0
HHW   93  76  95  76 /   0  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....20
Hazardous weather outlook, Jul 9, 4:45 AM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
445 AM CDT Thu Jul 9 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-100945-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
445 AM CDT Thu Jul 9 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Morning and again evening and overnight.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Morning through early afternoon.

DISCUSSION...
Widespread thunderstorms will spread across portions of northeast
Oklahoma and northwest Arkansas this morning through early
afternoon. Strong winds will accompany the area of thunderstorms
with isolated severe winds possible. Locally heavy rainfall will
also be possible.  Additional thunderstorms will likely develop
by early evening which may spread into portions of northeast
Oklahoma. These storms will also pose a risk of severe weather
which may continue through the late evening hours.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY and SATURDAY...Thunderstorm and Dangerous Heat Potential.
SUNDAY...No Hazards.
MONDAY through WEDNESDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Thunderstorm chances continue Friday with hot and humid
conditions by afternoon.  Heat index values will climb
further on Saturday with afternoon readings of 105 to 110
degrees likely by Saturday afternoon.  Thunderstorm chances
will increase late Saturday into Saturday night and these
storms may pose a risk of severe weather.
The weather pattern will transition by early next week
with excessive heat expected daily for much of the
upcoming week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 9, 9:27 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
927 AM CDT Thu Jul 9 2020

ARZ001-010-OKZ063-067>072-091530-
Benton AR-Washington AR-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
Delaware OK-Wagoner OK-McIntosh OK-
927 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...WASHINGTON...EASTERN
DELAWARE...NORTHEASTERN MCINTOSH...NORTHWESTERN SEQUOYAH...ADAIR...
SOUTHEASTERN WAGONER...CHEROKEE AND MUSKOGEE COUNTIES UNTIL 1030 AM
CDT...

At 927 AM CDT, strong thunderstorms were located along a line
extending from 3 miles southwest of South West City to 2 miles west
of West Siloam Springs to 6 miles southeast of Taft. Movement was
southeast at 30 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Muskogee...
Bentonville...                    Tahlequah...
Siloam Springs...                 Stilwell...
Bella Vista...                    Lowell...
Farmington...                     Pea Ridge...
Prairie Grove...                  Fort Gibson...
Gentry...                         Elkins...
Tontitown...                      Bethel Heights...
Gravette...                       West Fork...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 273 and 297.
 Interstate 49 between mile markers 49 and 93.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3650 9462 3650 9396 3596 9401 3576 9441
      3576 9449 3571 9449 3543 9502 3546 9505
      3540 9509 3532 9524 3568 9559 3622 9469
      3659 9468 3660 9462
TIME...MOT...LOC 1427Z 320DEG 25KT 3647 9464 3618 9465 3568 9547
Special weather statement, Jul 9, 9:47 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
947 AM CDT Thu Jul 9 2020

OKZ054-091530-
Osage OK-
947 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE COUNTY UNTIL 1030
AM CDT...

At 947 AM CDT, a strong thunderstorm was located 9 miles southwest of
Pawhuska, moving southeast at 35 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations in or near the path include...
Pawhuska...                       Hominy...
Barnsdall...                      Wynona...
Osage Hills State Park...         Pearsonia...
Okesa...                          Pershing...
Nelagoney...                      Tallant...

LAT...LON 3654 9672 3686 9646 3670 9601 3626 9621
TIME...MOT...LOC 1447Z 304DEG 28KT 3661 9649
Local storm report, Jul 9, 10:17 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1017 AM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     TSTM WND GST     HIGHFILL                36.26N 94.36W
07/09/2020  M59 MPH          BENTON             AR   OFFICIAL NWS OBS

            OBSERVED BY KXNA ASOS

&&

MEP
Special weather statement, Jul 9, 10:29 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1029 AM CDT Thu Jul 9 2020

ARZ001-002-010-011-091630-
Carroll AR-Madison AR-Benton AR-Washington AR-
1029 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
CARROLL AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 1130 AM CDT...

At 1029 AM CDT, strong thunderstorms were located along a line
extending from near Garfield to 4 miles north of Elkins. Movement was
east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Berryville...                     Huntsville...
Eureka Springs...                 Lowell...
Pea Ridge...                      Green Forest...
Elkins...                         Bethel Heights...
Greenland...                      Garfield...
Gateway...                        Beaver...
Hindsville...                     Wesley...
Rudd...                           Forum...

This includes Interstate 49 between mile markers 57 and 82, and near
mile marker 87.

A Severe Thunderstorm Watch remains in effect until noon CDT for
northwestern Arkansas.

LAT...LON 3612 9345 3612 9348 3608 9348 3608 9345
      3597 9346 3595 9349 3594 9349 3599 9423
      3650 9415 3650 9343
TIME...MOT...LOC 1529Z 277DEG 30KT 3645 9400 3607 9403
Special weather statement, Jul 9, 10:43 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1043 AM CDT Thu Jul 9 2020

OKZ060-061-067-091630-
Tulsa OK-Rogers OK-Wagoner OK-
1043 AM CDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND NORTHEASTERN TULSA COUNTIES UNTIL 1130 AM
CDT...

At 1043 AM CDT, a strong thunderstorm was located near Tulsa
International Airport, moving east at 50 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Tulsa...                          Claremore...
Owasso...                         Skiatook...
Catoosa...                        Verdigris...
Inola...                          Sperry...
Turley...                         Tulsa International Airport...
Taiwah...                         Tiawah...

This includes Interstate 44 between mile markers 229 and 248.

LAT...LON 3627 9544 3602 9555 3618 9600 3634 9600
      3637 9599
TIME...MOT...LOC 1543Z 291DEG 44KT 3622 9585
Local storm report, Jul 9, 10:58 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1058 AM CDT THU JUL 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     TSTM WND DMG     FAYETTEVILLE            36.06N 94.16W
07/09/2020                   WASHINGTON         AR   PUBLIC

            TREE DOWN IN WEST FAYETTEVILLE.

&&

BLH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 5:48 AM CDTSpecial Weather StatementTSANowata, Osage, Washington42 min
Jul 9, 6:30 AM CDTSpecial Weather StatementTSACraig, Nowata, Osage, Washington60 min
Jul 9, 7:18 AM CDTSpecial Weather StatementTSACraig, Ottawa, Rogers57 min
Jul 9, 7:25 AM CDTSpecial Weather StatementTSATulsa65 min
Jul 9, 7:54 AM CDTSpecial Weather StatementTSAMayes, Ottawa, Rogers, Tulsa, Wagoner66 min
Jul 9, 8:48 AM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes, Wagoner57 min
Jul 9, 9:19 AM CDTSpecial Weather StatementTSAOsage56 min
Jul 9, 9:27 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee63 min
Jul 9, 9:44 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee46 min
Jul 9, 9:47 AM CDTSpecial Weather StatementTSAOsage43 min
Jul 9, 10:18 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah57 min
Jul 9, 10:43 AM CDTSpecial Weather StatementTSATulsa47 min
Jul 9, 12:08 PM CDTSpecial Weather StatementTSALeFlore67 min
Jul 9, 12:30 PM CDTSevere Thunderstorm WarningTSALeFlore60 min
Jul 9, 10:29 AM CDTSpecial Weather StatementTSACarroll, Madison61 min
Jul 9, 4:02 PM CDTSpecial Weather StatementTSASebastian28 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Severe Thunderstorm Warnings in Arkansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.